# SDR AALA202008119012

- Difficulty date: July 30, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,699 hours, 5,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124202
- Condition: Cracked
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKED SHEAR PLATE BETWEEN FRAMES 69 AND 70,  STRINGER 23L, MEASURING L=0.786 IN.  REPLACED THE SHEAR PLATE WITH NEW IAW SRM 51-42-11-801, AND DRAWING D53474180.
